# SDR FDEA202106081619

- Difficulty date: June 8, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE, FUSELAGE STA.1341 - LOWER BRACKET FOR FAIRING   SUPPORT/FRAME CRACKED. BRACKET UNDER PANEL 151FT. REMOVED & REPLACED BRACKET REF DAC DWG ANB7142 & MD 10-30 SRM 51-33-01 VOL II
